# SDR AALA202104019011

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 28,570 hours, 11,860 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Standby
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAAFT WAS GROUNDED: INTEGRATED STANDBY FLIGHT DISPLAY FAILED INFLIGHT. REMOVED AND REPLACED INTEGRATED STANDBY FLIGHT DISPLAY IAW AMM 34-24-02. ALL TEST REQUIRED PASSED.
